# SDR USAA001380

- Difficulty date: August 29, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 20,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4, WEB CRACKED, .50 INCH AT VERTICAL RADIUS ON WEB STA 800.  FABRICATED NEW WEB PER SRM 53-30-31.  (X)
